# SDR COMA0260674

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 16,041 hours, 14,935 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 6034 FLAPS FAIL CAUTION MESSAGE.RESET SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
